# SDR ABXA990371

- Difficulty date: May 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47615
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Slant Panel
- Part number: 992341929
- Condition: Corroded
- Location: Cargo Compt
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT SLANT PANEL CORRODED.  REPLACED LEFT SLANT PANEL IAW DC9 SRM 51-30-01 AND DWG 9923419-29.
